American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E40) AND publication=(all)
Sort order: Date
Format: Standard display

Results: 1 to 2 of 2 found      Go to page: 1

[1] Patrice Le Calvez and Jian Wang. Some remarks on the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 138 (2010) 703-715. MR 2557187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents   

Results: 1 to 2 of 2 found      Go to page: 1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia